On Saturday night we had a litte get together with friends. Well I was up late and knew I had to get up early so I didn't take my amitriptylin (antidepression pill) cause I knew it makes me really tired and I didn't want to over sleep, well I over slept anyway.I have been on them for not even 2 months yet. I got really sick on Sunday, felt like I had to puke all day and it didn't go away and had a headache. Sunday night I started to feel better but really weak. I took my pill before I went to bed that night and woke up yesterday weak but feeling better. I was wondering if missing a dose of a anit drespression pill will make you sick? I am on them to help with nerve pain. I have also cut back on my gabaprntin and Sunday when I realized I haven't taken one all day I took it and a couple of hours later started feeling better. Will cutting back on these pills make me sick? If you remember my nerve dr just gave up on me and my surgern is trying to find me a pain specialist to start going too and another nerve dr. I am also on darvocet which don't take the pain alway but takes the edge off. I have alot of pain in my face, some of it nerve pain and some of it not. My face is still swollen, so I really need to get to a new dr soon.
If I understand your post, you didn't take the Amitriptyline or the correct dose at the right time of Gabapentin. It is possible that that made you feel ill coupled with the fact you were up late and didn't get proper rest. However there are so many viruses going around this time of year that it could have been a virus also. I assume you are feeling better.
The important thing to remember in the future is to take you meds as prescribed. Amitriptyline does not leave you system right away when you cease taking it. It can take days to weeks to clear from your body so you still had the medication on board. The level would have dropped when you didn't take it but it would have not dissipated.
Gabapentin is similar though does not have as much half life as Amitriptyline.
From what my Doctor has told me...It's not good to miss a dose of your anti-depressant. He said that with the type I take which is Zoloft, you cannot just stop the medication. You have to wean off of it. Many of the Anti-depressants are that way.
I don't know if your feeling ill had anything to do with you not taking your anti-depressant. Only a qualified Doctor can tell you that.
I hope that you're feeling better. If it happenes again, you should consult your Doctor..
I am feeling better and it could of been a 24 hour bug or something. I won't make that mistake again if it was missing my meds. I hate to feel sick it is the worst. It was just cause I was up til 4 am and I had to get up at 7 and didn't want to go to work all tired from my meds.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.